Log In Sign Up

Colee


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 24th, 2007, 09:28 AM
texasmomof2
Guest
Posts: n/a
How ya doing with the injections? Are they still making those welts on you, or have you been able to get that to stop?? Are they helping you to feel better?
Reply With Quote
  #2  
May 24th, 2007, 09:44 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
No,they arent getting better I even tried to not use my auto-ject and inject manually...just to see if that would stop the welts. It hasnt. My skin is getting all funky too. My thighs are nasty looking. The injections are causing the welts and after the welts fade my skin is dis-colored. My stomach is this way too...but it doesnt bother me as bad because not everyone sees my tummy. I am going to be really embarrassed wearing a swimsuit this summer. Oh and tank tops...probaly wont happen because my upper arms are full of elts too. The welt stays for about a week...just in time for a new injection in that spot.

It seems that My UC has gotten VERY quiet. I try not to talk about it when it's being good...afraid I will wake the UC Monster. My Dr did say that the Copaxone may help the UC as well...I think it has. But I ahvent noticed any difference with the MS...
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #3  
May 24th, 2007, 11:37 AM
texasmomof2
Guest
Posts: n/a
Well crap. I hate that for you. Is there not some type of allergy med they can give you to keep you from having an allergic reaction to the needle? Or isn't there some type of hypoallergenic needle they have? That's kinda stupid that they don't.

I'm glad to hear the meds seem to be helping the UC, but BOO that it's not helping the MS. How long is it supposed to take??
Reply With Quote
  #4  
May 24th, 2007, 02:29 PM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
Well...there is this place called "shared solutions". After I was dx with MS they hooked me up with another woman,close to my age that was taking the Copaxone. I asked her when did she begin feeling better after starting the injections. She said it was two years Time will only tell...

ETA:My neuro said for me to take claritin and that could help with the welts....he says I am allergic to the needles,and it's not the copaxone doing it. I have been doing the claritin and it isnt helping. So when I saqw him last he said to swicth to benydrl,but to take it and my injection at night because it would make me sleepy. I havent bought any yet.
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:26 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0